Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Heavy bleeding after intercourse, no periods. Diagnosed as cervix erosion. Taken Loestrin. Possibility of medicinal side-effect?

Been at the doctors today after bleeding heavily after intercourse with my boyfriend. She said I have erosion of the cervix and did some swabs which I will have to wait for the results. I have looked online and says it could be related to my pill which is loestrin 20. I haven t had a period in over two years which is why I was so shocked web it happened. Can you give me any information about loestrin 20 leading to erosion and what are the procedures? Thanks
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

Loestrin 20 can cause cervical erosion. But each case of cervical erosion or dysplasia should be evaluated with pap smear to rule out early or pre-cancerous changes.

I agree with your doctors approach.You need to wait for smear results before concluding it as related to Loestrin.

Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor